# SDR CA041222011

- Difficulty date: December 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-44-180
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 62701154
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER REMOVAL OF RUDDER,  FOUND MANY STRANDS BROKEN ON LT AFT RUDDER CABLE. THE CABLE CHAFING AT AFT BULKHEAD.THE CABLE WAS REPLACED BY NEW P/N 62701-154.
